American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 241 to 270 of 478 found      Go to page: << < 6 7 8 9 10 11 12 > >>

[241] Lars Kadison. The Jones polynomial. University Lecture Series 14 (1999) 21-31.
Book volume table of contents   
View Article: PDF

[242] Lars Kadison. Introduction to Frobenius extensions. University Lecture Series 14 (1999) 1-7.
Book volume table of contents   
View Article: PDF

[243] Lars Kadison. The endomorphism ring theorem. University Lecture Series 14 (1999) 9-20.
Book volume table of contents   
View Article: PDF

[244] Lars Kadison. Azumaya algebras. University Lecture Series 14 (1999) 43-52.
Book volume table of contents   
View Article: PDF

[245] Lars Kadison. Frobenius algebras. University Lecture Series 14 (1999) 33-41.
Book volume table of contents   
View Article: PDF

[246] Lars Kadison. Hopf algebras over commutative rings. University Lecture Series 14 (1999) 53-62.
Book volume table of contents   
View Article: PDF

[247] Lars Kadison. New Examples of Frobenius Extensions. University Lecture Series 14 (1999) MR MR1690111.
Book volume table of contents   

[248] Lars Kadison. Historical notes. University Lecture Series 14 (1999) 75-77.
Book volume table of contents   
View Article: PDF

[249] Makoto Ozawa. Synchronism of an incompressible non-free Seifert surface for a knot and an algebraically split closed incompressible surface in the knot complement. Proc. Amer. Math. Soc. 128 (2000) 919-922. MR 1626470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[250] Toshifumi Tanaka. Maximal Bennequin numbers and Kauffman polynomials of positive links. Proc. Amer. Math. Soc. 127 (1999) 3427-3432. MR 1616601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[251] Matt Greenwood and Xiao-Song Lin. On Vassiliev knot invariants induced from finite type 3-manifold invariants. Trans. Amer. Math. Soc. 351 (1999) 3659-3672. MR 1467465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[252] Sang Youl Lee. Matrix presentations of braids and applications. Proc. Amer. Math. Soc. 127 (1999) 3403-3412. MR 1610737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[253] Keqin Liu. The trace space and Kauffman's knot invariants . Trans. Amer. Math. Soc. 351 (1999) 3823-3842. MR 1467472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[254] Jae Choon Cha and Ki Hyoung Ko. On equivariant slice knots. Proc. Amer. Math. Soc. 127 (1999) 2175-2182. MR 1605928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[255] Ying-Qing Wu. Dehn surgery on arborescent links. Trans. Amer. Math. Soc. 351 (1999) 2275-2294. MR 1458339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[256] D. Cooper and W. B. R. Lickorish. Mutations of links in genus 2 handlebodies . Proc. Amer. Math. Soc. 127 (1999) 309-314. MR 1605940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[257] Youn W. Lee. A rational invariant for knot crossings. Proc. Amer. Math. Soc. 126 (1998) 3385-3392. MR 1621977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[258] Stephanie B. Alexander and Richard L. Bishop. The Fary-Milnor theorem in Hadamard manifolds. Proc. Amer. Math. Soc. 126 (1998) 3427-3436. MR 1459103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[259] Katura Miyazaki. Band-sums are ribbon concordant to the connected sum. Proc. Amer. Math. Soc. 126 (1998) 3401-3406. MR 1451821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[260] Eiji Ogasa. The intersection of three spheres in a sphere and a new application of the Sato-Levine invariant . Proc. Amer. Math. Soc. 126 (1998) 3109-3116. MR 1452817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[261] Nikolai Saveliev. Notes on homology cobordisms of plumbed homology 3-spheres. Proc. Amer. Math. Soc. 126 (1998) 2819-2825. MR 1451828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[262] Eiji Ogasa. Some properties of ordinary sense slice 1-links: Some answers to problem (26) of Fox. Proc. Amer. Math. Soc. 126 (1998) 2175-2182. MR 1443400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[263] Gui-Song Li. Some noninvertible links. Proc. Amer. Math. Soc. 126 (1998) 1557-1563. MR 1425132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[264] Ichiro Torisu. The determination of the pairs of two-bridge knots or links with Gordian distance one. Proc. Amer. Math. Soc. 126 (1998) 1565-1571. MR 1425140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[265] C. McA. Gordon. Boundary slopes of punctured tori in 3-manifolds. Trans. Amer. Math. Soc. 350 (1998) 1713-1790. MR 1390037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[266] Michael Hutchings. Integration of singular braid invariants and graph cohomology. Trans. Amer. Math. Soc. 350 (1998) 1791-1809. MR 1475686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[267] Lee Rudolph. Quasipositive plumbing (constructions of quasipositive knots and links, V) . Proc. Amer. Math. Soc. 126 (1998) 257-267. MR 1452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[268] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[269] Chuichiro Hayashi and Kimihiko Motegi. Dehn surgery on knots in solid tori creating essential annuli. Trans. Amer. Math. Soc. 349 (1997) 4897-4930. MR 1373637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[270] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 241 to 270 of 478 found      Go to page: << < 6 7 8 9 10 11 12 > >>